# SDR SWAA2021122243149

- Difficulty date: November 14, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,273 hours, 35,160 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STAB HSS 184.70 LOWER SKIN,  I/B OF DRAIN HOLE, 10' FROM AFT SPAR.   REMOVED PAINT IAW  AMM 51-21-11-150-801.   PERFORMED HFEC INSP IAW NDT PART 6 51-00-00 PROC. 23.  CRACK CONFIRMED.   CRACK LENGTH .625'.   REMOVED PANEL 331BZ IAW  SRM 55-10-01-2R REPAIR 8.   INSTALLED PANEL #331BZ IAW SRM51-40-02-0G-0.   RESTORED PAINT IAW AMM 51-21 -73-370-801.
